# SDR AALA20031166

- Difficulty date: October 26, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, FOUND AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
